Journal of Symbolic Logic 83 (3):1063-1090 (2018)

Authors
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1017/jsl.2018.14
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

 PhilArchive page | Other versions
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

On the Scheme of Induction for Bounded Arithmetic Formulas.A. J. Wilkie & J. B. Paris - 1987 - Annals of Pure and Applied Logic 35 (3):261-302.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Update Procedures and the 1-Consistency of Arithmetic.Jeremy Avigad - 2002 - Mathematical Logic Quarterly 48 (1):3-13.
Approximate Counting by Hashing in Bounded Arithmetic.Emil Jeřábek - 2009 - Journal of Symbolic Logic 74 (3):829-860.
Herbrand Consistency of Some Arithmetical Theories.Saeed Salehi - 2012 - Journal of Symbolic Logic 77 (3):807-827.
A Bounded Arithmetic AID for Frege Systems.Toshiyasu Arai - 2000 - Annals of Pure and Applied Logic 103 (1-3):155-199.

Analytics

Added to PP index
2018-10-25

Total views
84 ( #131,951 of 2,462,461 )

Recent downloads (6 months)
6 ( #119,519 of 2,462,461 )

How can I increase my downloads?

Downloads

My notes